zbMATH — the first resource for mathematics

Averaging method and two-sided bounded solutions of Itô stochastic systems. (English. Russian original) Zbl 1138.60043
Differ. Equ. 43, No. 1, 56-68 (2007); translation from Differ. Uravn. 43, No. 1, 52-63 (2007).
The paper studies systems of Ito stochastic differential equations with small noise. The averaging principle has been applied to two sided bounded solutions for which the existence has been verified. Strong convergence results are obtained.
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
65C30 Numerical solutions to stochastic differential and integral equations
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
Full Text: DOI
[1] Mitropol’skii, Yu.A., Metod usredneniya v nelineinoi mekhanike (Averaging Method in Nonlinear Mechanics), Kiev: Naukova Dumka, 1971.
[2] Khapaev, M.M., Usrednenie v teorii ustoichivosti (Averaging in the Stability Theory), Moscow: Nauka, 1986. · Zbl 0645.34044
[3] Gikhman, I.I., Ukrain. Mat. Zh., 1950, vol. 2, no. 4, pp. 37–63.
[4] Gikhman, I.I. and Skorokhod, A.V., Stokhasticheskie differentsial’nye uravneniya (Stochastic Differential Equations), Kiev: Naukova Dumka, 1968. · Zbl 0557.60041
[5] Khas’minskii, R.Z., Kibernetika, 1967, vol. 4, no. 3, pp. 260–279.
[6] Khas’minskii, R.Z., Teor. Veroyatnost. i Primenen., 1966, vol. 11, no. 2, pp. 240–259.
[7] Borodin, A.N., Teor. Veroyatnost. i Primenen., 1977, vol. 22, no. 3, pp. 498–512.
[8] Kolomiets, V.G., Ukrain. Mat. Zh., 1963, vol. 15, no. 2, pp. 199–205. · Zbl 0124.08905 · doi:10.1007/BF02537436
[9] Tsar’kov, E.F., Sluchainye vozmushcheniya differentsial’no-funktsional’nykh uravnenii (Random Perturbations of Differential-Functional Equations), Riga: Zinātne, 1989.
[10] Makhno, S.Ya., Teor. Veroyatnost. i Primenen., 1999, vol. 44, no. 3, pp. 555–572. · doi:10.4213/tvp803
[11] Korolyuk, V.S., Ukrain. Mat. Zh., 1991, vol. 42, no. 9, pp. 1176–1181.
[12] Vrkoč, J., Czechoslovak Math. J., 1966, vol. 16, no. 91, pp. 518–544.
[13] Samoilenko, A.M., in Mathematical Physics, no. 9, Kiev: Naukova Dumka, 1971, pp. 101–117.
[14] Dorogovtsev, A.A. and Kotelenez, P., Smooth Stationary Solutions of Quasilinear Stochastic Partial Differential Equations: 1. Finite Mass, Preprint no. 97-145, Department of Mathematics, Case Western Reserve University, Cleveland, Ohio, 1997.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.